# SDR 99UAL900378

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6556129
- Condition: Corroded
- Location: Bs 950-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR CUTOUT LOWER SILL CHORD AT BS 950E TO BS 990 WAS FOUND CORRODED AND CRACKED, A REPLACMENT CHORD SEGMENT WAS SPLICED IN.  THIS REPAIR AREA IS WITHIN SSID INSPECTION AREA, SUBJECT TO AD98-11-03.  STRUCTURAL SUBSTANTIATION OF REPAIR PLAN WAS OBTAINED BY BOEING'S DER WITH AN 8110-3.
